JournalsemVol. 75, No. 3pp. 121–124

Mixtilinear radii and Finsler–Hadwiger inequality

  • Martin Lukarevski

    Goce Delcev University of Štip, North Macedonia
  • Gerhard Wanner

    Université de Genève, Switzerland
Mixtilinear radii and Finsler–Hadwiger inequality cover
Download PDF

A subscription is required to access this article.

Cite this article

Martin Lukarevski, Gerhard Wanner, Mixtilinear radii and Finsler–Hadwiger inequality. Elem. Math. 75 (2020), no. 3, pp. 121–124

DOI 10.4171/EM/412